# SDR ASAA2016042316503

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 12,993 hours, 4,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMP IAW AMM 33-51-04, OPS CHECKED GOOD.
